# SDR ASAA0842910

- Difficulty date: April 29, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603202
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT I/B END IS CHAFED.  PREPPED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW B737 400 SRM 51 70 10 REPAIR 4.
